# SDR AALA2019031859005

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 16,113 hours, 6,266 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 4505
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 16,134 hours, 6,273 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT THE ECAM WARNING ILLUMINATED FOR THE SKIN VENT VALVE, ON DEPARTURE AT 1500 FT. MAX FL 10,000 FT, MAN V/S CTRL . FULL UP UNPRESSURIZED CABIN.  MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE IAW AMM 21-26-53. OPS TESTED GOOD.
